UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 10

of '肝病患者的化疗肝毒性和剂量调整'

10
TI
Acute liver dystrophy with thrombosis of hepatic veins: a fatal complication of dacarbazine treatment.
AU
Féaux de Lacroix W, Runne U, Hauk H, Doepfmer K, Groth W, Wacker D
SO
Cancer Treat Rep. 1983;67(9):779.
 
In the course of adjuvant single-agent chemotherapy with dacarbazine after extirpation of malignant melanoma, a fatal complication was observed in four of our patients. During the second cycle of therapy liver failure due to massive hepatic necrosis supervened, with widespread thrombosis of liver veins. The clinical and pathologic features of our patients are compared with the findings in eight published cases. The possible pathogenesis is discussed in detail, and Budd-Chiari syndrome caused by an allergic thrombophlebitis with secondary liver cell necrosis seems to be most probable.
AD
PMID